# SDR C77A20170106001

- Difficulty date: January 6, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N746CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000180
- Aircraft time: 22,875 hours, 17,564 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stringer
- Part number: 17062164004
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CRACK AND BEND DAMAGE TO THE TRAILING EDGE UPPER STRINGER 2 ON THE RT HORIZONTAL STABILIZER. ACCOMPLISHMENT OF THIS REPAIR WILL BE BY CUT-OUT, RECONTOURING, AND INSTALLATION OF A REPAIR DOUBLER PER ETD2017-170-000448A. ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR BECAUSE THE AFFECTED PARTS ARE PSE AND FCS. EO E170-55MR-006.1 WILL BE ISSUED TO ACCOMPLISH FOLLOW UP INSPECTIONS: [REF TASK 55-10-001-0002 (INTERNAL GVI THRESHOLD OF 20,000 FC, INTERVAL OF 20,000 FC) IS SUFFICIENT AND IS MET USING THE INSPECTION REQUIREMENTS: MPG/MRBR REVISION NR 12. THRESHOLD IS COUNTED SINCE NEW.].
